# SDR ABXA2014040362

- Difficulty date: April 3, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 58,736 hours, 42,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 141T51986
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELOW FLOOR PANEL 221A FOUND ANGLE BRACKET ON FLOOR BEAM CRACKED AT COCKPIT ENTRANCE.  R & R ANGLE BRACKET IAW 141T5198 & SRM 51-40-02.  SDR INFO CRACKED .4 INCHES, PN 141T5198-6, FS & BS LOC FROM STA 266.5 TO LBL 14.  ACFT WAS GNDED.
